| Model Number |
PPDS2015 |
| Medical Device Problem Codes |
Migration or Expulsion of Device (1395); Mechanics Altered (2984); Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Wound Dehiscence (1154); Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Bacterial Infection (1735); Emotional Changes (1831); Erythema (1840); Fever (1858); Fistula (1862); Foreign Body Reaction (1868); Bone Fracture(s) (1870); Hemorrhage/Blood Loss/Bleeding (1888); Hypersensitivity/Allergic reaction (1907); Unspecified Infection (1930); Inflammation (1932); Nausea (1970); Pain (1994); Perforation (2001); Scar Tissue (2060); Seroma (2069); Electrolyte Imbalance (2196); Hernia (2240); Ulcer (2274); Obstruction/Occlusion (2422); Confusion/ Disorientation (2553); Ascites (2596); Abdominal Distention (2601); Fluid Discharge (2686); Aspiration Pneumonitis (4455); Nodule (4551); Unspecified Tissue Injury (4559); Swelling/ Edema (4577); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an abdominal hernia.It was reported that after the implant, the patient experienced pain, adhesions, and infection.Post-operative patient treatment included revision surgery and removal of mesh.
Additional Manufacturer Narrative
Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after the implant, the patient experienced pain, adhesions, infection, inflammation, mesh migration, mental pain, scarring, permanent impairment, loss of enjoyment of life and defective mesh.Post-operative patient treatment included revision surgery, mesh intervention surgery and removal of mesh.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after the implant, the patient experienced pain, adhesions, infection, inflammation, mesh migration, mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, fluid collection, inflammatory fat stranding, abscess, klebsiella pneumoniae, staph, haemophilus species, streptococcus anginosus group, fistula, ulcers, foreign body cell reaction, labs abnormal for wbc; hemoglobin; hematocrit; sodium, nondisplaced fractures of left 3rd , 4th ribs, wound dehiscence, abdominal pain, discharge from incision site, nausea, distention, draining sinuses, unincorporated mesh, fevers, erythema, swelling, mobile mass, aspiration pneumonitis, altered mental status, rib pain.Post-operative patient treatment included revision surgery, mesh intervention surgery, removal of mesh, ct scan, cpr, x-ray, hospitalization, incision, drainage of wound infection, exploratory laparotomy, takedown of fistula, small bowel resection with anastomosis, repair of hernia, iv antibiotics, pain medication, central line placement, arterial line placement, intubated, use of levophed, icu,.
Additional Manufacturer Narrative
H6 (patient codes, device codes, ime e2402: labs abnormal for wbc; hemoglobin; hematocrit, sinuses).Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Additional info: medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
The patient¿s attorney alleged a deficiency against the device.The product was used for therapeutic treatment of an incisional hernia.It was reported that after the implant, the patient experienced recurrence, allergic reaction, obstruction, bleeding, seroma, perforation, abdominal bloating, unable to participate in activities of daily living due to pain, mental anguish, pain, adhesions, infection, inflammation, mesh migration, mental pain, scarring, permanent impairment, loss of enjoyment of life, defective mesh, fluid collection, inflammatory fat stranding, abscess, klebsiella pneumoniae, staph, haemophilus species, streptococcus anginosus group, fistula, ulcers, foreign body cell reaction, labs abnormal for wbc; hemoglobin; hematocrit; sodium, nondisplaced fractures of left 3rd & 4th ribs, wound dehiscence, abdominal pain, discharge from incision site, nausea, distention, draining sinuses, unincorporated mesh, fevers, erythema, swelling, mobile mass, aspiration pneumonitis, altered mental status, & rib pain.Post-operative patient treatment included revision surgery, mesh intervention surgery, removal of mesh, ct scan, cpr, x-ray, hospitalization, incision & drainage of wound infection, exploratory laparotomy, takedown of fistula, small bowel resection with anastomosis, repair of hernia, iv antibiotics, pain medication, central line placement, arterial line placement, intubated, use of levophed, & icu,.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.